# SDR AALA2019081969001

- Difficulty date: August 15, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug MD 83
- Aircraft serial: 53619
- Aircraft time: 53,482 hours, 27,127 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 2049505
- Part serial: 193835
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS IN CRUISE AT 26000 GOT PRESSURIZATION FLOW LITE. CABIN CLIMBING @1500 FPM. FOLLOWED QRC AND QRH PROCEDURE. DESCENT TO 10000 F/A REPORTED VERY HOT AIR COMING OUT OF VENTS, SHUTOFF RT PACK AND HOT AIR STOPPED AND GOT SOME PRESSURIZATION BACK. CRUISING AT 10000 CABIN WAS AT 8000 FT.  WITH PRESSURIZATION FLOW LITE FLICKERING ON. MAINTENANCE REMOVED AND REPLACED R/H ACM IAW JOB CARD 21-94-02. LEAK AND OPS CHECKED GOOD.
